# SDR PNSA010801

- Difficulty date: August 10, 2001
- Submitted: August 22, 2001
- Operation: Air carrier
- Aircraft: N640PA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC759B
- Aircraft time: 24,119 hours, 16,030 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

BATTERY FAULT LIGHT ON TAKEOFF ROLL.  ABORTED TAKEOFF, RESET BATTERIES, DEPARTED.
